I had a heart catherization on 11/28/02. Results fine. Two weeks after procedure still experiencing severe right groin pain. Had ultrasound done to check for blood clot and it was negative. Cardiologist stated probably had nerve inflamation or damage. Stated this is common side effect for a catherization. Saw neurologist and had no nerve damage, but said nerve was severly irratated. It's now been over 3 months, I am still on bed rest and not working. If I am up on my feet or sitting for more than 1 hour or any driving, my right foot and my right hand becomes numb, and I get increased groin pain.
Had a brain MRI and vascular study done and all was negative. I have another neurlogical appointment next week. Is this a normal side effect from a heart catherization or could this be something else? I need advice! Thank you.
These symptoms are not common side effects of a heart cath. If you had just right lower extremity symptoms, I would think that local nerve damage caused your symptoms. However, I cannot put the right hand numbness together with the other symptoms without invoking an embolic stroke from the cath.
Seek an opinion at a large medical center. You might have an underlying diagnosis to explain everything -- including your symptoms that preceeded the cath.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.